# SDR 96ZZZX4742

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105AK
- Make and model: Cessna 404CESSNA
- Aircraft serial: 40400833
- Engine: Cont GTSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Failed
- Location: Nr 3 Cyl Exh
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: K

## Discrepancy

ROCKER BOSS FAILED (CRACKED) ON EXHAUST SIDE ON CYLINDER NR 3.  ROCKER SHAFT PUNCHED THROUGH VALVE COVER.  INSPECTED MAGNETO DRIVE COUPLING PER SB M90-11, FOUND OK.
